... years now I
Hi Praying for Deliverance... it's good you found this site... I've found the people here incredibly supportive. It seems your post was cut short... not sure what happened there... Hope to see the continuation of your reaching out to us here. Winter's hard. Find being chronically ill hard, period; but in winter even worse. Have you just started the Prozac or have you been taking it for awhile? Are you noticing any positive results/any negative side effects? Don't be afraid to reach out. People are here for you; even if all I have to say is "You're not alone" etc... it's something -- at least just a typed sentence or two from someone has an incredible strengthening effect for me.
Praying for You and All of Us Too, A.B.H.
Hi, praying! I'm happy you found this very caring community. You'll find that we are very sympathetic, and some may have experienced the same effects you're feeling. All the SSRI's can cause some degree of agitation, paranoia, irritabilty, and a decrease in REM sleep in some individuals. Usually these side-effects decrease over time, but last night seems like it was pretty bad for you. You might want to talk with your doctor about it and get his/her advice. Best wishes, WC
I've tried most of the ones you have. Each 1 of them had some sort of bad side effect. Finally was put on weekly Prozac. 1 pill a week was alot less confusing than 1 aday. Can't remember if you already had taken it & mistakenly take another. I can't remember the dosage but I believe there was only 1 weekly time released Prozac. Worked great for me. But I do remember with the others it sometimes took up to a month before bad side effects started. Also takes time before it starts to help. I found out the hard way that you can NOT just stop taking prozac. No cold turkey! Must be done slowly. Dr will have to lower dosage gradually. Wish someone had told me that before I went cold turkey. Had a horrible time for weeks & had no idea why. Burst into tears all the time. Felt like my heart would explode. Could barely breath yet couldn't stay still. Suicidal thoughts were the worst. Came very very close with such horrible continuous thoughts in your head.
Do you think you can stick it out for 1 more week? If your not 100% better by then you will need a higher dosage. If you can plz keep me in the loop about what's going on & how your feeling. Trust me I've been there & completely understand how you've been feeling
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2011 • 11 answers
Posted 19 Feb 2012 • 8 answers
Posted 27 Jul 2016 • 1 answer
Posted 23 Dec 2016 • 2 answers
Posted 8 Feb 2017 • 1 answer